Fixed points of $(\psi, \phi)-$contractions and Fredholm type integral equation

https://doi.org/10.48185/jmam.v2i1.194

Authors

  • Nabil Mlaiki Department of Mathematics and General Sciences, Prince Sultan University, Riyadh, Saudi Arabia
  • Doaa Rizk Department of Mathematics, College of Science and Arts , Qassim University, , Al-Asyah , Saudi Arabia
  • Fatima Azmi Department of Mathematics and General Sciences, Prince Sultan University Riyadh, Saudi Arabia 11586

Keywords:

$(\psi, \phi)-$contractive mappings, Controlled rectangular $b-$metric spaces, Fixed point theorems, Integral equations

Abstract

In this paper, we establish a fixed point theorem for controlled rectangular $b-$metric spaces for mappings that satisfy $(\psi, \phi)-$contractive mappings. Also, we give an application of our results as an integral equation.

Downloads

Download data is not yet available.

Published

2021-03-29

How to Cite

Mlaiki, N., Rizk, D., & Azmi, F. . (2021). Fixed points of $(\psi, \phi)-$contractions and Fredholm type integral equation. Journal of Mathematical Analysis and Modeling, 2(1), 91–100. https://doi.org/10.48185/jmam.v2i1.194